MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW TOP BOTTLE

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW TOP BOTTLE
Model Number 37-6270
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 07-nov-23, nurse assist received a complaint via e-mail from canbin ma of the following event description from e-mail: after using the 0.9% sodium chloride solution, i noticed a significant skin irritation, which led to swelling, as evidenced in the attached image.This is a condition i have never experienced before, and it has caused me significant discomfort and concern.Given the severity of my reaction and the fact that no such symptom has ever occured to me prior to using the product, i kindly request your assistance in resolving this matter.

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW TOP BOTTLE
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key18400825
Report Number3002695476-2023-00015
Device Sequence Number2699208
Product Code FRO
UDI-Device Identifier00612479199576
UDI-Public612479199576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/14/2024
Device Model Number37-6270
Device Catalogue NumberN/A
Device Lot Number23076043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown